# SDR UIEA200900005

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 85,394 hours, 14,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, UPPER SURFACE FIXED L/E PANEL AT OLES 1210.5 AND 5.0 INCHES FROM FORWARD EDGE OF PANEL, SKIN HAS AN AREA OF 2.0 BY 3.0 INCHES OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18, SHEETS 4 AND 5, PREPREG 250 DEGREES F CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO 4757A472.
